Hecke's integral formula for relative quadratic extensions of algebraic number fields

Shuji Yamamoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let K/F be a quadratic extension of number fields. After developing a theory of the Eisenstein series over F, we prove a formula which expresses a partial zeta function of if as a certain integral of the Eisenstein series. As an application, we obtain a limit formula of Kronecker's type which relates the 0-th Laurent coefficients at s = 1 of zeta functions of K and F.

Original languageEnglish
Pages (from-to)139-154
Number of pages16
JournalNagoya Mathematical Journal
Volume189
DOIs
Publication statusPublished - 2008 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hecke's integral formula for relative quadratic extensions of algebraic number fields'. Together they form a unique fingerprint.

  • Cite this